, Volume 50, Issue 3, pp 387-399

On the stability of a trivial invariant torus of one class of impulsive systems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We consider the problem of asymptotic stability of the trivial invariant torus of one class of impulsive systems. Sufficient criteria of asymptotic stability are obtained by the method of freezing in one case, and by the direct Lyapunov method for the investigation of stability of solutions of impulsive systems in another case.

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 50, No. 3, pp. 338–349, March, 1998.